# SDR SWAA2022022597866

- Difficulty date: November 6, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 39,156 hours, 19,808 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RADIATING FROM SCREW HOLE 20 ON PANEL 193B. CRACK MEASURES 1' IN EACH DIRECTION. MOD / FAIRING 193B WAS REPAIRED IAW SRM 51-70-05-2R-6 ON DEFECT #T908709. 80570U 20MAR19
